# SDR C2XA10CL176

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 23,174 hours, 17,466 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE FLT 2866 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER T/O.  ALSO REPORTED A THRUST REVERSER DISAGREE MESSAGE.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE NOSE GEAR STRUT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
